# SDR 2007UALA04620

- Difficulty date: November 9, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 45,111 hours, 16,229 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT SEAT 25C IS INOP.  REPAIRED WIRE ON LIGHT CONNECTOR, OPS NORMAL.
